# SDR SWAA2022031163501

- Difficulty date: July 11, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 37,969 hours, 22,877 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY PNL 191AL SUPPORT FRAME CRACKED / R/R LT WING TO BODY PNL 191AL SUPPORT FRAME PER SRM 51-40-02
